MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC

TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC
Model Number 82460
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.No patient (donor) was connected at the time of the event, therefore, no patient information is available.Unit id:(b)(6) the platelet collection set is not available for return because it was discarded by the customer.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.No patient (donor) was connected at the time of the event, therefore, no patient information is available.Unit id: (b)(4) the platelet collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.10.Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.No patient (donor) was connected at the time of the event, therefore, no patient information is available.Unit id:(b)(4) the platelet collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.6 and h.10.Corrected information is provided in b.3.Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.The run data file (rdf) was analyzed for this event.The signals in the run data file indicate that the higher-than-expected wbc content in the platelet product was possibly a result of an escape of wbcs from the lrs chamber during the collection.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.10.Corrected information is provided in b.3.Investigation: the device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.The run data file (rdf) was analyzed for this event.The signals in the run data file indicate that the higher-than-expected wbc content in the platelet product was possibly a result of an escape of wbcs from the lrs chamber during the collection.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.Root cause: the signals in the run data file indicate that the higher-than-expected wbc content in the platelet product was possibly a result of an escape of wbcs from the lrs chamber during the collection.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key12324988
Report Number1722028-2021-00263
Device Sequence Number17247963
Product Code GKT
UDI-Device Identifier35020583824608
UDI-Public35020583824608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number82460
Device Catalogue Number82460
Device Lot Number2008251230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer08/16/2021
09/14/2021
01/18/2022
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/09/2021
10/04/2021
01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown